On the Groups with Abelian Sylow 2-Subgroups.
Mathematische Zeitschrift, Tome 117 (1970), pp. 164-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__117_171418,
author = {Helmut Bender},
title = {On the {Groups} with {Abelian} {Sylow} {2-Subgroups.}},
journal = {Mathematische Zeitschrift},
pages = {164--176},
year = {1970},
volume = {117},
zbl = {0225.20012},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__117_171418/}
}
Helmut Bender. On the Groups with Abelian Sylow 2-Subgroups.. Mathematische Zeitschrift, Tome 117 (1970), pp. 164-176. http://geodesic.mathdoc.fr/item/MZ_1970__117_171418/